Humira and Acne?

I’m pretty sure that the Humira injections are causing me to get acne. I have break out normally around the time I’m going to get the mensies but I’ve had this breakout for a while. And I’ve had pretty decent skin for the last few years. I should probably look into getting a clay mask and I really should wash my face more.

And acne isn’t even listed as a side effect for Humira. Ah well, it could always be worse.

Advertisements

6 thoughts on “Humira and Acne?

  1. For the past year I’ve had less acne on Humira but my acne has been bad this summer. I think it’s the heat and humidity as everything else is the same. 😦 Very frustrating though to still get break outs at my age. 😦

    Like

  2. I have actually experienced acne with a lot of these types of medications I’ve been on and it drives me crazy. Some worse than others. I finally asked my doctor’s nurse and she said that it’s more of a folliculitis rather than acne and a lot of people on these experience it. I use an antibacterial soap on my face, back, and chest and my Derm prescribed me an antibiotic cream specifically for folliculitis. It definitely quiets it down a little! Hope this helped!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s